Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: After 3 weeks on Buspar  (Read 226 times)

0 Members and 1 Guest are viewing this topic.

Offline worldbeat99

  • Sr. Member
  • ****
  • Posts: 477
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
After 3 weeks on Buspar
« on: April 04, 2014, 01:26:21 AM »
I've been on Buspar for 3 weeks.  First week it was 7.5 mg.  Second and third week it was 7.5 twice a day.

I haven't noticed any dramatic improvement, though I do think the past two weeks have been very manageable and low stress.
My doc is increasing dosage to 15 mg twice a day.  I've read that various people report this is a good level that works.  So will let you know how it goes.  Only side effects are tiredness in late afternoon, and sometimes eyes a bit bloodshot.  (I know 60 mg is max.  Don't want to go that high.)

Funny thing when I went to 7.5 mg twice a day, the bill was $60 with insurance!  Initial dose of 7.5 once a day was $30.
But when it increased to 15 mg twice a day -- the bill was only $8.50!!  Weird.

If anyone else is on the Buspar trail, let me know how it's going.  My doc has seen very good results with Buspar, so I'm interested to see
where things will go on the new dosage for weeks 4-6.  As I say, anxiety level has been fairly low so I'm not complaining.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4130
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: After 3 weeks on Buspar
« Reply #1 on: April 04, 2014, 01:36:15 AM »
If anyone else is on the Buspar trail, let me know how it's going.

Buspar is one of a number of anxiety meds that work very well for a few and about as well as M&Ms for everyone else. Hopefully, you'll be one of the few. The sedation is likely to diminish after a while, though a minority find it an ongoing issue.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline worldbeat99

  • Sr. Member
  • ****
  • Posts: 477
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Re: After 3 weeks on Buspar
« Reply #2 on: April 04, 2014, 07:32:57 PM »

Thanks, insights, for your comment.  Yes, I hope to be one of the good responders to buspar.
I tend to respond well to meds.
Bookmark and Share

Offline worldbeat99

  • Sr. Member
  • ****
  • Posts: 477
  • Country: 00
  • Rec's: 11
  • Gender: Male
  • Personal text
    • Poke This Member
Re: After 3 weeks on Buspar
« Reply #3 on: April 07, 2014, 09:49:48 PM »

My doc recently upped my dosage to 15 mgs twice a day.  Buspar seems to be good for me.
I haven't had an big dark anxiety moods.  My days have been smooth, manageable and fun too.

I don't obsess about fighting anxiety anymore.  It seems to be receding in the rear view mirror.

I'll have to see how things feel at the end of six weeks.  I suspect I'll feel even better.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1709 Views
Last post November 29, 2007, 11:11:37 PM
by MR PA
0 Replies
894 Views
Last post June 01, 2010, 02:28:55 PM
by Gottamakeit
13 Replies
6866 Views
Last post June 30, 2010, 07:20:26 AM
by mom2boys
5 Replies
1811 Views
Last post January 27, 2012, 06:01:43 PM
by Locut0s
1 Replies
93 Views
Last post April 02, 2014, 05:15:24 AM
by Cuchculan